Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ElliePats

First Month on Yasmin (+ Pics)

Recommended Posts

Before I crack into the bulk of this post, let me give you an idea of contraceptives I've used/acne treatments I've received..

  • Started aged 14 on Dianette (Co-cypriniol) because I seemed to have an abnormal amount of hair for a female and felt uncomfortable about it.
  • Symptoms of excess hair improved and I came off it (3 years later - 17 y/o) to get the implant in my arm. I became very hormonal and had a constant period so to deal with this, I was put on Microgynon (Rigevidon). Had the implant removed about a month after getting it as was extremely emotional all the time but stayed on Microgynon as a contraceptive method.
  • Microgynon gave be cystic acne - was on it for about 6 months and then I was switched back to Dianette (as had no bad effects with it & it would help clear my cystic acne). At this point I was about 18.
  • After about 3/4 months, my skin totally cleared up and I was more or less spot free for 2 years... until I turned 20 (last December - 2015) and my skin became very sensitive, couldn't use fragranced bath/shower products, certain makeup, washing detergents, etc.
  • After getting horrendous Ocular Migraines from Dianette (Co-Cyprindiol), I came off the pill in May 2016.

Post Dianette, Pre Skin Clinic Treatments.JPG
(after coming off Dianette (Co-Cyprindiol) - Skin is much oilier and am experiencing some minor breakouts. Increased number of blackheads on nose and blocked comedones on forehead)


During Treatments.JPG
After a few treatments at Sk:n Clinic - One microdermabrasion and maybe 3 10% Glycolic acid peels. (Round patch on cheeks is from PanOxyl 10% gel - I was trying it out on a painful spot, it burnt my skin, it left a mark for about a week or so).

After about 5 sessions with the Sk:n Clinic and no difference (forehead improved but skin elsewhere worsened), I saw my GP and was put on Yasmin..

1 Month on Yasmin - Left.JPG
1 Month on Yasmin - Left.JPG
This is on one month after starting Yasmin. The photos do it justice. Most of the spots pictured in the first pic have since become large white heads and one in particular near my jawline had become extremely tender and I think was possibly infected. Full of puss and about the size of a small pea.

This is my face currently..
Currently - 11 Sep.JPG
I realize to some this won't seem bad at all but I have found myself almost in tears about how sore and red it has become. I've found it increasingly difficult to cover with makeup. And considering I was basically spot free and had dry skin for most of my teenage years, I am completely clueless as to how to sort this out.

So, my question is..
Is this a normal reaction to Yasmin? Should I go back to my doctor or wait another 2 months? If so, anything I can use to calm the spots/reduce the pain? Edited by ElliePats

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×